See Alike in...

Alike App

Browser

Sadako

729d

Has anyone noticed with taking Depakote that your body metabolizes faster? For example if I drink I get drunk faster. An I've been on keppra before taking Depakote before and it made me sleepy, and dizzy. I was put on it again in 2020 and it absolutely destroyed any appetite I had and ended up staying in hospital because it caused me to have low blood pressure, from dehydration despite drinking a normal amount. I had nothing in my stomach to act as a sponge I suppose. I also had a new symptom of discharge from my breasts despite the only thing that was different as far as medicine was the depakote. Doctors haven't really been helpful with this.

Top reply
    • Mystical_Unicorn

      716d

      I’m only on both right now cause I’m working on switching. But now I’m leaving lamitcal and getting back on depakote

    • Mystical_Unicorn

      716d

      I’m only on both right now cause I’m working on switching. But now I’m leaving lamitcal and getting back on depakote

    • Mystical_Unicorn

      716d

      Uh…. No one should be on depakote and lamictal at the same time usually. They are in the same drug class and have serious interactions with one another. I would definitely talk to your doctor or get a second consultation with someone new

    • Ishrose

      725d

      Why is it that I have to take depakote and lamictal and just can’t take one. Also I feel like kepra isn’t that great, I’ve never heard good things.

    • Mystical_Unicorn

      728d

      I’m currently trying to get off lamitcal and back onto my previous dose of depakote. When I was taking the therapeutic dose I definitely noticed I would get drunk faster whenever I did drink. Depakote also made me dehydrated so when I was on more of it I needed to drink more than usual, but that is a pretty common side effect of the drug. I have never experienced discharge from my breasts but I have heard of some people getting it. Personally I’ve experienced hand tremors, dry eyes, dry mouth, and weight gain on Depakote. That being said, emotionally I have found Depakote to be life changing. I tried to go off it cause of the hand tremors but I really haven’t tried anything else that has helped me the way that did. So I’m going back. But medicines efficacy and side effects vary from person to person. If you notice a change and you feel depakote was the only thing new, then I would trust your gut. The side effects of these medications vary widely and if a doctor says it isn’t a side effect, chances are that means it isn’t a common side effect or not one that doctor can think of off the top of their head. When faced with drug issues these forums are useful, medical journal publications can also be insightful

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion